The approximation problem for Sobolev maps between two manifolds

Fabrice Bethuel ENPC, CERMA, Noisy-Le-Grand, France

TBD mathscidoc:1701.331752

Acta Mathematica, 167, (1), 153-206, 1990.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:16 uploaded by actaadmin ] [ 252 downloads ] [ 0 comments ] [ Cited by 110 ]
@inproceedings{fabrice1990the,
  title={The approximation problem for Sobolev maps between two manifolds},
  author={Fabrice Bethuel},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203316896401461},
  booktitle={Acta Mathematica},
  volume={167},
  number={1},
  pages={153-206},
  year={1990},
}
Fabrice Bethuel. The approximation problem for Sobolev maps between two manifolds. 1990. Vol. 167. In Acta Mathematica. pp.153-206. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203316896401461.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved